MAUDE Adverse Event Report: STRYKER CORPORATION BABCOCK INSERT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER CORPORATION BABCOCK INSERT; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250080321
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Laparoscopic babcock broke inside patient.Team was not able to realign pieces to pull out through lap port.Instrument was pulled out of patient.Broken piece thrown away.

Brand Name
BABCOCK INSERT
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key13583930
Report Number13583930
Device Sequence Number20244993
Product Code OCZ
UDI-Device Identifier07613327058291
UDI-Public07613327058291
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2022
Report Date (Section F) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0250080321
Device Catalogue Number0250-080-321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/23/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/14/2022